Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medication is good to cure itching rashes after I was treated for food poisoning ?

I have been diagnosed with food poisoning . Before meeting the doctor I had some mild itching on my pelvic region. i thought that it might be of any side effect of medication. After proper medication of food poisoning i have red marks on pelvic and as well as on the hip side. I also have serious itching there. i am applying Clocip-B. bt there is no relief. earlier, i consulted your site only.... relief comes after taking anti- allergic medicines.. bt nw rashes have spread on my penis and testes 2. itching takes so much. wht shuld i do?
Tue, 3 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
Dermatologist 's  Response
hi
u might have allergic reaction
there r many type of rash.
take tab cetrizine
apply calamine lotion
if u not better in 3 day
better to consult dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, I would be thanlfull if you can answer my following question: my little sister, 18 years old, has eaten crepe during the evening, and now, 6 oclock in the morning (after 9 hours), she is getting disey, cold, and shivering, is it related, is it poisoning situation, what should be done??

doctor1 MD

Hi,i am manoj.my age is 24,for the past 1 month i am facing the stomach disorder problem.i feel like going motion frequently nearly 5 to 6 times per day.sometimes i may not feel like going motion but i have a feel to go toilet.once i had a outside food and i was infected by vomit and dysentry after that i am facing this problem.first i met the general physician he suggested me some tablets i did not get cured ,later i met the gastroentrologist doctor he suggested me MEBEZ,RIFAGUT,NORMAXIN TABLET.still i am facing the same problem i did not recover. suggest me what i have to do and what should i take..please i am facing the difficulties every day suggest me some good medicine.

doctor1 MD

on Sunday evening about 10pm I became incredibly ill w/ food poisoning - I had eaten a few slices of swiss cheese at 8pm (which I purchased fresh less than 24 hrs prior) and by 10pm I had major stomach pain by 11pm I started throwing up - it continued every hour until 6am - each time was far worse, more violent and painful - I was freezing while profusely sweating, gasping to breathe and by the 5th time (out of 8) my hands and feet were going numb and I was feeling shocky, when that started to happen I drank some sea salt and water which helped. I have had food poisoning before but never, ever this painful or where I vomited for 8 hrs. I have only eaten some toast, clear broth, gatorade and crackers - it s 3 days and I am still somewhat nauseous - what I would like to know: is what made me sick? What type of toxin or bacteria? I had cereal in early am, then chicken fingers with ranch dressing at a restaurant around 2pm and I felt fine up and until 2 hrs after I hate the cheese and crackers. Should I still be feeling lousy 3 days later?

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?